# SDR 2025F00048

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: General aviation
- Aircraft: N936QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0365
- Aircraft time: 1,618 hours, 1,086 cycles
- Engine: Pwc PW306D1
- Engine time: 1,618 hours, 1,086 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Flange
- Condition: Chafed
- Location: Bypass Duct
- Part time: 1,618 hours, 1,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE BYPASS DUCT FLANGE FRETTING.
